Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/103850
Title: Variable selection in a partially linear proportional hazards model with a diverging dimensionality
Authors: Hu, Yuao
Lian, Heng
Issue Date: 2012
Source: Hu, Y., & Lian, H. (2013). Variable selection in a partially linear proportional hazards model with a diverging dimensionality. Statistics & Probability Letters, 83(1), 61-69.
Series/Report no.: Statistics & probability letters
Abstract: We consider the problem of simultaneous variable selection and estimation in partially linear proportional hazards models when the number of covariates in the linear part diverges with the sample size. We apply the smoothly clipped absolute deviation (SCAD) penalty to select the significant covariates in the linear part. Some simulations and a real data set are presented.
URI: https://hdl.handle.net/10356/103850
http://hdl.handle.net/10220/16962
ISSN: 0167-7152
DOI: 10.1016/j.spl.2012.08.024
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:SPMS Journal Articles

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.